# SDR C2XA98CL045

- Difficulty date: June 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15713
- Make and model: Emb EMB-120RT
- Aircraft serial: 120114
- System (JASC): 2150 · Cabin Cooling System
- Part: Hose
- Part number: 17185613
- Condition: Ruptured
- Location: Rt Acm
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

CLE - FLT 3079 - CREW REPORTED THAT THE COCKPIT AND CABIN FILLED WITH SMOKE DURING TAXI OUT, AIRCRAFT RETURNED TO GATE.  MAINTENANCE REMOVED AND REPLACED A BLOWN HOSE AND CLEANED OIL FROM THE RIGHT ACM.  OPERATIONAL AND LEAK CHECKS WERE SATISFACTORY IAW EMB-120 MM 21-50-00.  AIRCRAFT RELEASED FOR SERVICE.  (M)
